# SDR QXEA0201711

- Difficulty date: October 4, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 2,630 hours, 3,152 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RT NACELLE FRAME INBOARD AND OUTBOARD CHANNELS HAVE ONE HOLE EACH WITH NO RIVET PITCH FROM ANOTHER EXISTING HOLE. REPAIRED IAW HORIZON AIR EA 6-54-132 AND WVAC EO DH8S-54-0598.
